# SDR AALA202503192234

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N932NN
- Make and model: Boeing 737823
- Aircraft serial: 33488
- Aircraft time: 34,278 hours, 14,771 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Seized
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF BRIEF OBSCURE SMELL FOLLOWED BY LEFT PACK TEMP SHOWING 140 DEGREES FAHRENHEIT AND THE RIGHT PACK WAS AROUND 40 DEGREES. FAULT CONFIRMED LEFT HAND ACM SEIZED.  (OPEN).
